MAUDE Adverse Event Report: VYAIRE MEDICAL, INC LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1200 VENTILATOR
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: vyaire medical was not able to verify the reported issue.The suspect device was returned for evaluation.The service technician could not duplicate the reported problem.All testing was performed with a known good ac adapter and patient circuit connected.Vent passed 120 hours of extended tests at customer settings without unusual alarms or conditions.The ventilator was tested with a known good ac adapter and a patient circuit with an external power source.¿charge status¿ led illuminated ¿amber¿ signifying charge to the internal battery.Completed charge of the internal battery (p/n: 18608-001) overnight.During bench testing, performed battery durations test and the results were passing.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical problem with the laptop 1200 ventilator where a vent inop (inoperable) alarm occurred while the unit was on a patient.Furthermore, there was no patient harm reported associated with the event.

Brand Name
LTV 1200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key18419170
Report Number2021710-2023-18579
Device Sequence Number7965062
Product Code CBK
UDI-Device Identifier00845873000364
UDI-Public(01)00845873000364
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1200 VENTILATOR
Device Catalogue Number18888-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Initial Report FDA Received Date12/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown